A 18-year-old female asked:
Disclaimer

can being in a bad mood for no reason have anything to do with my birth control?

1 doctor answer
Dr. Thomas Mahoney
35 years experience Obstetrics and Gynecology
Yes: Some hormone therapy can trigger a different response is different people. If this started with a new pill, i suggest calling your provider and seeing if they will change to a different hormone combination.
Answered on May 29, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old female asked:
Dr. Miroslava Fox
14 years experience Clinical Psychology
See below: Please discuss all the above symptoms with your prescribing physician. Good luck!
A 18-year-old female asked:
Dr. Mohammad Shahzad
Specializes in Internal Medicine
Cramps: Yes. U should be getting your periods soon.
A 23-year-old member asked:
Dr. Padmavati Garvey
29 years experience Obstetrics and Gynecology
Yes: When you take birth control, your testosterone levels fall. For a few women this can lead to weight loss.
2
2 thanks
A 51-year-old member asked:
Dr. Charles Whiting
26 years experience Obstetrics and Gynecology
Off the pill: If you are 51 years old, you are entering the time of menopause. Its not unusually to have some irregular bleeding as you make the transition to no p ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month